# SDR NOCA11206

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 1093
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA/FD FAILED AND NO LAND 3, TEST FOUND LEFT FCC AT FAULT.  REMOVED AND REPLACED LEFT FCC.
